# SDR DU4R2007121

- Difficulty date: May 17, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER AND SKIN AT BS 750 S-23R.  REPAIRED BY CUTTING OUT SECTION OF STRINGER.  FABRICATED AND INSTALLED STRINGER REPAIR 14 BY 3.5 FROM BAC1498-204 IAW B757 SRM 51-20-01 AND 53-00-03 FIG 201.
